# SDR CALA2010021900036

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 31,946 hours, 16,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5330-03736 LOWER HINGE CUTOUT FOR L-1 DOOR HAS A CRACK INDICATION AT LWR HOLE IN INSP AREAS.  REPAIRED PER ECRA 5330-03997.  GENERATED DIP TO READ "FOR L-1 DOOR LWR HINGE CUTOUT ACCOMP AN INSP OF REPAIR BEFORE ACCUM OF 71889 TOT AC FLT CYC PER PT 2 OF ECRA5330-03997.  PLAN TO CONT ENG AFTER ACCUM OF 66000 TOT FLT CYC BUT BEFORE 670 00 TOT FLT CYCL FOR INSP DETAILS.  QC ACCOMPLISH AN INSPECTION OF THE REPAIR BEFORE THE ACCUMULATION OF 71,889 TOTAL ACFT FLT CYCLES PER PART 2 OF ECRA 5330-03997.  PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 66,000 TOTAL FLT CYCLES BUT BEFORE 67,000 TOTAL FLT CYCLES FOR INSPECTION DETAILS. 1) INIT: AFTER 66000 BUT BEFORE 67000 TOTAL ACFT F/C & 2) T/A: W/I 71889 TOTAL A/C F/C-ODEE
